MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MD SERIES LONG ANGLED ATTACHMENT; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-KALAMAZOO MD SERIES LONG ANGLED ATTACHMENT; UNIT, OPERATIVE DENTAL
Model Number 5100015272
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated during a procedure.  user facility reported a burn on the patient's cheek.No additional consequences reported.
 
Additional Manufacturer Narrative
Additional information: b5 h3 other text : device not available.
 
Event or Problem Description
The user facility reported that the device overheated during a procedure. the user facility reported a slight burn on the patient's cheek.An ointment was used to treat the burn.

Brand Name
MD SERIES LONG ANGLED ATTACHMENT
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10634414
Report Number0001811755-2020-02604
Device Sequence Number2630622
Product Code EIA
UDI-Device Identifier04546540391810
UDI-Public04546540391810
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100015272
Device Catalogue Number5100015272
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1